Electron. J. Differential Equations, Vol. 2018 (2018), No. 47, pp. 1-14.

Properties on measure pseudo almost automorphic functions and applications to fractional differential equations in Banach spaces

Yong-Kui Chang, Tian-Wei Feng

In this article, we establish some new composition theorems on measure pseudo almost automorphic functions via measure theory. The obtained compositions theorems generalize those established under the well-known Lipschitz conditions or the classical uniformly continuous conditions. Then using the theories of resolvent operators and fixed point theorem, we investigate the existence and uniqueness of measure pseudo almost automorphic solutions to a fractional differential equation in Banach spaces.

Submitted January 3, 2018. Published February 15, 2018.
Math Subject Classifications: 34C27, 43A60, 34A08.
Key Words: Composition theorems; measure pseudo almost automorphic function; fractional differential equation.

Show me the PDF file (274 KB), TEX file for this article.

Yong-Kui Chang
School of Mathematics and Statistics
Xidian University
Xi'an 710071, China
email: lzchangyk@163.com
Tian-Wei Feng
Department of Mathematics
Lanzhou Jiaotong University
Lanzhou 730070, China
email: 502772153@qq.com

Return to the EJDE web page